Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Weakness in legs and fingers, MRI done, diagnosed as brain TB, on anti tuberculosis medicines. Cure?

dear sir my mother 54years old .2month later mother weakness rs leg and hand finger .doctor presscribe staroad and some neuro medicine. at that time my mother well now and stop the medicine.after one week same problem my say ct scan with contrast.ct scan result left side brain one ring circle with edema .doctor say mri urgent mri report tuber cloma doctor say brain tb and prescribe anti tuberculosis mothey take this medicine 12 january after 10days attack convulsion my mother.i admitted hospital with convulsion after two days discharge my mother.but my myother situation so bad she do not obeing command.but medicine continu.after 2weeek i admitted my mother neuro nursing home she admitted 19days and obeying command and improve.then discharge but doctor not certen the main problem but continue the same medicine .at that time my mother same problem right side led and hand problem and do not obeing command with convulsion. kindly advice my name subrata
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist, Surgical 's  Response
Dear Subrata,

If I understood your problem correctly: your mother has been started on anti-tuberculous medication on the basis of a CT and MRI scan of the brain. Even with the medication you are worried that her convulsions are continuing and the right sided weakness is continuing. All medicines take some time to act and for the limb weakness to improve it would take some time.

However, the diagnosis of tuberculoma has been made on imaging grounds and if the disease is not responding to medications, then it would be appropriate to consider to get a tissue diagnosis- i.e operate to get a sample of tissue from the brain to confirm the diagnosis.

Hope this answers your question.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor